Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Nausea, headache, dizziness. Taken ibuprofen. Recent history of headaches, sore throat. Related symptoms?

I am 21 years old and for the past two nights I have been woken up at exactly four am feeling so sick to my stomach and a pounding headache I got up to take ibuprofen downstairs in my kitchen and almost passed out from from feeling lightheaded and dizzy. I recently was sick last week with high fever body aches headaches sore throat and I don t know if this is related but I m a little scared.
Asked On : Mon, 24 Dec 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You are presently suffering from acute viral upper respiratory tract infection.
Presence of body ache, headache and sore throat suggests the diagnosis.
You should consult with internal medicine specialist and should go for thorough check up.
You should take complete antibiotic course, decongestants, and throat soothing medicines.
You should also avoid oily food, cold drinks, sour and curd.
Symptoms felt in past may be due to panic attacks and still you should go for thorough check up.
Take care.
Dr. Mayank Bhargava
Answered: Mon, 24 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor